# SDR BAQA089815

- Difficulty date: October 29, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 2,164 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 45033502
- Part serial: 1253
- Condition: Inoperative
- Location: Master
- Part time: 363 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT, SEARCH LIGHT, POSITION LIGHT, CYCLIC TRIM INOPERATIVE.  PART LASTED ONLY 170.3 HOURS.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT. 11/10/03
